Hey folks! So I purchased a 40 bag of bth a couple days ago and because I originally only wanted to get a 20 bag and my dude/friend needed 40 to reup and could therefore only sell me a 40, he weighed it fat (.45 instead of .4.) Lately I have been trying not to do h every day to avoid getting sick, and when I purchased that 40 bag I hadn't done h in about a week so my tolerance was pretty damn low. My intention was just to do about half of it and leave the rest for today. Of course me being a heroin addict I can almost never do as little as I plan to, so I did about 3/4ths of it and saved a pretty small piece for today. I've been thinking about how I might get the most out of this small amount left, and I remember reading about Benadryl counteracting the histamine reaction normally caused by doing heroin and not only eliminating the itchiness but also causing the high to last longer. After looking in my medicine cabinet all my family has in the way of Benadryl is Walgreens brand liquid "Children's Wal-dryl Allergy." The stuff contains not only Diphenhydramine, (the stuff that is supposed to help me,) but also hydrochloride, which I'm worried will hurt me if I inject it. Am I right to worry?
Thanks for your help.
Edit: Just to clarify in case it wasn't clear, the childrens stuff is liquid, not a pill, so it's pretty different.